# SDR DL75E100929

- Difficulty date: April 18, 2010
- Submitted: April 20, 2010
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 43,526 hours, 14,301 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Oil System
- Condition: Low
- Location: Idg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT GEN DRIVE MSG ILLUMINATED IN EICAS/ R DRIVE OVER HEAD.  DISCONNECTED RT GEN  NOTE RT IDG OIL LEVEL MSG.  SERVICED IDG NR 2 ENG IAW MM CHECKED IDG FILTER .  FILTER CLEAN.  RAN NR 2 ENG AND CHECKED FOR LEAKS IAW MM NO LEAKS NOTED.  VOLTS AND FREQ GOOD, ACFT OK FOR SERVICE  ETOPS CATEGORY 'E': PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS.
